# SDR SWAA2023042028554

- Difficulty date: April 17, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 56,457 hours, 33,866 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A-204 DOT 02); RH WING L/E ATTACH ANGLE CRACKED AT FASTENER HOLE; STA 500D; STR. 19R; 6' OUTBOARD OF FUSELAGE SKIN.<[01] VERIFIED ITEM 1 OF STEPS 1 - 3;[02] OK TO APPLY TOP COAT;[03] APPLIED TOP COAT FINISH TO ATTACH ANGLE I.A.W MM 51-21-99-300-901;[04] VERIFIED ITEM 3;[05] JOB COMPLETE; AUDIT C/W
